Opuscula Math. 29, no. 1 (2009), 41-55
http://dx.doi.org/10.7494/OpMath.2009.29.1.41

 
Opuscula Mathematica

Multivariate kernel density estimation with a parametric support

Jolanta Jarnicka

Abstract. We consider kernel density estimation in the multivariate case, focusing on the use of some elements of parametric estimation. We present a two-step method, based on a modification of the EM algorithm and the generalized kernel density estimator, and compare this method with a couple of well known multivariate kernel density estimation methods.

Keywords: density estimation, kernel, bandwidth, kernel density estimator, EM algorithm.

Mathematics Subject Classification: 62G07, 65C99.

Full text (pdf)

  • Jolanta Jarnicka
  • AGH University of Science and Technology, Faculty of Applied Mathematics, al. Mickiewicza 30, 30-059 Cracow, Poland
  • Polish Academy of Sciences, Systems Research Institute, Newelska 6, 01-447 Warsaw, Poland
  • Received: 2008-03-12.
  • Accepted: 2008-08-25.
Opuscula Mathematica - cover

Cite this article as:
Jolanta Jarnicka, Multivariate kernel density estimation with a parametric support, Opuscula Math. 29, no. 1 (2009), 41-55, http://dx.doi.org/10.7494/OpMath.2009.29.1.41

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.